On the geometrical moments of skew-regular simplices in hyperspherical space, with some applications in geometry and mathematical statistics

Harold Ruben Columbia University, New York

TBD mathscidoc:1701.331188

Acta Mathematica, 103, (1), 1-23, 1959.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{harold1959on,
  title={On the geometrical moments of skew-regular simplices in hyperspherical space, with some applications in geometry and mathematical statistics},
  author={Harold Ruben},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153606476897},
  booktitle={Acta Mathematica},
  volume={103},
  number={1},
  pages={1-23},
  year={1959},
}
Harold Ruben. On the geometrical moments of skew-regular simplices in hyperspherical space, with some applications in geometry and mathematical statistics. 1959. Vol. 103. In Acta Mathematica. pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153606476897.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved